On the groups of cube-free order

Heiko Dietrich, Bettina Eick

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We analyze the structure of the groups of cube-free order and, based on this, we present an algorithm for constructing these groups up to isomorphism. 

Original languageEnglish
Pages (from-to)122-137
Number of pages16
JournalJournal of Algebra
Volume292
Issue number1 SPEC. ISS.
DOIs
Publication statusPublished - 1 Oct 2005
Externally publishedYes

Cite this

Dietrich, Heiko ; Eick, Bettina. / On the groups of cube-free order. In: Journal of Algebra. 2005 ; Vol. 292, No. 1 SPEC. ISS. pp. 122-137.
@article{2115a9bc422f4b518db086fbfe542f5d,
title = "On the groups of cube-free order",
abstract = "We analyze the structure of the groups of cube-free order and, based on this, we present an algorithm for constructing these groups up to isomorphism. ",
author = "Heiko Dietrich and Bettina Eick",
year = "2005",
month = "10",
day = "1",
doi = "10.1016/j.jalgebra.2004.12.001",
language = "English",
volume = "292",
pages = "122--137",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Elsevier",
number = "1 SPEC. ISS.",

}

On the groups of cube-free order. / Dietrich, Heiko; Eick, Bettina.

In: Journal of Algebra, Vol. 292, No. 1 SPEC. ISS., 01.10.2005, p. 122-137.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On the groups of cube-free order

AU - Dietrich, Heiko

AU - Eick, Bettina

PY - 2005/10/1

Y1 - 2005/10/1

N2 - We analyze the structure of the groups of cube-free order and, based on this, we present an algorithm for constructing these groups up to isomorphism. 

AB - We analyze the structure of the groups of cube-free order and, based on this, we present an algorithm for constructing these groups up to isomorphism. 

UR - http://www.scopus.com/inward/record.url?scp=24644442732&partnerID=8YFLogxK

U2 - 10.1016/j.jalgebra.2004.12.001

DO - 10.1016/j.jalgebra.2004.12.001

M3 - Article

VL - 292

SP - 122

EP - 137

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1 SPEC. ISS.

ER -